MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Energy; Vessel Sealer Curved

INTUITIVE SURGICAL, INC da Vinci Energy; Vessel Sealer Curved
Model Number 480522-02
Medical Device Problem Codes Thermal Decomposition of Device (1071); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/08/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that during a da vinci-assisted benign hysterectomy surgical procedure, the vessel sealer curved instrument was hot and blanched the urachus while sealing the round ligament.The surgeon did not perform any interventions and reported it as minor non-consequential thermal spread.The procedure was completed as planned.After the procedure, cystoscopy was performed to assess ureteral jets and they were fine.
 
Additional Manufacturer Narrative
The vessel sealer curved instrument used during this event was not received for failure analysis investigations.The vessel sealer curved instrument lot number: k11260528-0198 was installed 1 time on universal surgical manipulator (usm) 2.E-200 generator logs showed a total of 168 seal events with 2 high z errors, indicating a high impedance situation either due to excessive bio-debris between the jaws or excessive tissue during sealing.The instrument was used for about 26 minutes.The system logs don¿t show any instrument related errors.

Brand Name
da Vinci Energy
Common Device Name
Vessel Sealer Curved
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50141443
Report Number2955842-2026-34321
Device Sequence Number9350011
Product Code NAY
UDI-Device Identifier10886874123369
UDI-Public(01)10886874123369(10)K11260528
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number480522-02
Device Catalogue Number480522
Device Lot NumberK11260528 0198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown